# SDR SA07008

- Difficulty date: February 1, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Part time: 21,082 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - NUMEROUS EMERGENCY LIGHTS WERE FOUND INOPERATIVE DURING AN EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE MID-CABIN, RIGHT SIDE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
